Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 297, NWS Philadelphia/Mount Holly

July 31, 2019Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 31, 2019, 5:44 PM EDT for Sussex County, New Jersey. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2019, 5:44 PM EDT (21:44 UTC)
Expired
Jul 31, 2019, 6:09 PM EDT
In force
25 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 145 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 1:17 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

201 
WUUS51 KPHI 312144
SVRPHI
NJC037-312230-
/O.NEW.KPHI.SV.W.0297.190731T2144Z-190731T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
544 PM EDT Wed Jul 31 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sussex County in northwestern New Jersey...

* Until 630 PM EDT.

* At 543 PM EDT, a severe thunderstorm was located near Dingmans
  Ferry, or 12 miles southwest of Montague, moving northeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Port Jervis, Montague, Branchville, Flatbrookville, Five Points,
  Pellettown, Crandon Lakes and Hainesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4117 7459 4106 7494 4110 7497 4109 7499
      4116 7490 4121 7486 4123 7487 4128 7484
      4132 7479 4133 7476 4135 7475 4135 7473
TIME...MOT...LOC 2143Z 239DEG 12KT 4117 7496 

HAIL...1.00IN
WIND...60MPH
 
$$

Fitzsimmons
1 follow-up statement
181 
WWUS51 KPHI 312209
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
609 PM EDT Wed Jul 31 2019

NJC037-312219-
/O.CAN.KPHI.SV.W.0297.000000T0000Z-190731T2230Z/
Sussex NJ-
609 PM EDT Wed Jul 31 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUSSEX COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 900 PM EDT for
northwestern New Jersey.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 4117 7459 4106 7494 4110 7497 4109 7499
      4116 7490 4121 7486 4123 7487 4128 7484
      4132 7479 4133 7476 4135 7475 4135 7473
TIME...MOT...LOC 2207Z 239DEG 12KT 4122 7486 

$$

Fitzsimmons

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:22 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jul 31, 3:22 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
322 PM EDT Wed Jul 31 2019

.SYNOPSIS...
A slow-moving cold front will enter the region, replacing a surface
trough that has been stationed across the region. The front will
slowly traverse the area before stalling to our south through the
weekend. A series of weak impulses will ride along this front
through early next week, bringing periods of unsettled weather each
afternoon. Another area of low pressure looks poised to approach the
area by the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A severe thunderstorm watch has been issued for the entire
region. The primary focus through the afternoon will likely be
the pre-frontal trough which is currently right over the
urban/95 corridor. However, as we have seen in other areas,
given the very unstable air, it won't take much for showers and
thunderstorms to develop on other boundaries, including terrain
and differential heating boundaries.

With the developing thunderstorms, there will be a couple of threats
today. First will be the threat for severe weather. Instability will
build through the day and CAPE values will approach or exceed 2,000
J/kg for much of the coastal plains. However, abundant cloud
cover over SE PA may slightly limit the instability. Bulk shear
is fairly weak, only about 20 knots, due to mid level winds
being weak as well. However, the strength of the updrafts and
DCAPE values approaching 1,000 J/kg could lead to some locally
damaging winds with the strongest thunderstorms. The primary
concern is the potential for downbursts.

The other concern today will be the threat for heavy rainfall.
Again, the instability will lead to the development of
thunderstorms. PW values are forecast to increase to 1.75-2.00
inches across the area by this afternoon when the thunderstorms are
forecast to develop. This should lead to some efficient rainfall
producing thunderstorms. With the weak flow aloft, some storms could
be very slow moving initially. The concern is that these slow moving
thunderstorms could develop along the urbanized I-95/I-295 corridor.
Areas of 1-2 inches, with localized 3-4 inches is possible, which
could fall in a short window of 2-3 hours. Although flash flood
guidance is higher for most areas than it has been recently, again
the concern is for the urbanized areas could experience areas of
flash flooding if the heavy rain falls over those areas in a short
amount of time. The flash flood watch continues for the urban
corridor.

The storms are expected to shift off shore later this evening as
the trough shifts off shore. The cold front should propagate off
shore very late tonight.

Once storms diminish, clearing skies and light winds could lead
to patchy fog across the area. At this point though, it doesn't
look like the best set up for dense fog as we could start to see
some dry air advection overnight.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
The cold front still looks to stall just south of our region.
I've kept a 20 to 30 percent chance of showers and thunderstorms
across Delmarva and far south Jersey for anything that may
develop along the front and drift north. The operational models
continue to depict convection across this area, with the
operational GFS continuing to be one of the farthest north
solutions as far as location of the front and QPF.

Otherwise, it should be a rather pleasant day. Thanks to the
front, temperatures will be closer to normal, with highs mostly
in the 80s. Additionally, it will feel more comfortable with dew
points dropping into the 60s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
The medium- and long-range forecasts remain somewhat challenging as
models continue to sort the positioning of an incessant stationary
front to our south. A large dome of high pressure associated with a
broad upper-level ridge over the Four Corners region will continue
to reinforce the upper-level trough that has begun to move into
eastern Canada. A series of short-wave impulses will ride around
this ridge and continually re-amplify this trough through the early
part of next week. After that, there are signals that the western
ridge may shift a little further west, with a return to more zonal
flow across the Great Lakes and Northeast. Theme: unsettled weather
returns after our much needed break from the active weather.

A weak, short-wave impulse will ride around the synoptic trough to
our northeast, leading to an uptick in convection through the day
Friday. The stalled front looks to be a focus for more widespread
coverage, however. Thus, the further north the front migrates
Thursday and Thursday night, the more likely rain chances are.
Present indications are the best chances remain generally in
Delmarva, southern New Jersey, and possibly southeast Pennsylvania.
At this point, continued the trend from the previous forecast while
increasing PoPs in the afternoon to account for more diurnally-drive
convection. Showers may continue into Friday night given the
enhanced lift associated with the short-wave impulse.

By Saturday, the long-wave trough begins to amplify as it feeds off
the energy of the impulse. Several additional short-wave impulses
will continue to pivot through the region during the day, likely
leading to increased convective activity during the afternoon and
evening hours as the daytime heating maximizes.

Yet another shortwave trough will dig into the southwest side of the
long-wave trough over the Northeast. There is considerable
discrepancy in the precipitation coverage with the GFS and CMC
painting much more widespread rainfall across the CWA compared to
the ECMWF, which shunts the precipitation across Delmarva.

Monday looks to be the driest day of the extended with high pressure
building into the Northeast. This will be short-lived, however, as
another vort max digs into the Northeast from southern Canada by
Tuesday. Consensus is building for another chance for showers and
thunderstorms Tuesday and Wednesday, at least given agreement this
far out between several model runs.

Near average temperatures through the forecast period with highs
ranging from the mid to upper 80s, which, of course, depends on
precipitation extent each day.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Through this evening...Mostly VFR conditions, except under TSRA
where MVFR and IFR conditions are expected. Winds will be NW
behind a pre- frontal trough and S ahead of the trough. The
trough as of 18Z will be right around the Delaware Valley. VRB
and gusty winds are possible in the vicinity of any storms.

Late Tonight...Conditions should return to VFR once the showers
and storms move off shore 03Z or later. However, patchy fog may
develop after 06Z once winds become light and variable,
especially where heavy rain occurs. Widespread dense fog is not
expected at this time, However, MVFR conditions are possible
primarily between 06 and 12Z.

Thursday...Mostly VFR conditions are expected. There is a slight
chance for thunderstorms at KMIV and KILG, but for the most
part, expect storms to stay south of the TAF sites tomorrow.
Winds will start light and variable, but could come around to
southeasterly by 18Z.

OUTLOOK...

Friday...Generally VFR, though restrictions possible in showers and
thunderstorms. Winds around 5 knots out of the east to southeast.

Saturday...Generally VFR with periods of MVFR possible in showers
and thunderstorms. Winds initially out of the southeast at 5 to 10
knots, but turning more southerly in the afternoon.

Sunday...VFR expected, though a shower or thunderstorm cannot be
ruled out. Winds light and variable with a northwest prevailing
direction.

Monday...VFR conditions with light and variable winds.

&&

.MARINE...
Tonight and Thursday...Winds and seas are expected to stay
below SCA criteria. However, with any thunderstorms this
afternoon and tonight, localized severe gusts and higher seas
are possible in the vicinity of the storms.

Outlook...

Friday and Saturday...sub-SCA conditions expected with east to
southeast winds of 5 to 15 knots.

Sunday and Monday...sub-SCA conditions expected with southwest winds
turning northwest 5 to 15 knots.

Rip Currents...

The moderate risk of rip currents continues through at least
this evening. The moderate risk may even continue into tomorrow
as the long period underlying swell remains and on shore flow
will develop across the area Thursday afternoon.

&&

.TIDES/COASTAL FLOODING...
We are monitoring the potential for some minor coastal flooding
during the evening/overnight tides late this week into the
weekend. The new moon occurs today, and astronomical tides are
anomalously high. It will take very small positive departures to
produce minor flooding (mere tenths of a foot) through early
this weekend. Fortunately, conditions are not overly favorable
for positive departures today. However, it is possible light
onshore flow develops and remains persistent Thursday through
early this weekend. This may be enough to produce at least
spotty minor flooding on the Atlantic coast, the shore of
Delaware Bay, and the tidal Delaware River beginning Thursday
evening/night. Advisory-level flooding cannot be ruled out.
Similar conditions may occur Friday and Saturday with the
evening/overnight high tides. Stay tuned to the latest
forecasts.

Coastal flooding is not expected on the eastern shore of
Chesapeake Bay at this time.

&&

.EQUIPMENT...
The NOAA Weather Radio transmitter located in Howell, New
Jersey (Station WXM-60) was damaged during the storms on July
22. As a result, the radio signal is not transmitting properly.
It will take a while for the repairs to be made. We do not have
an estimate as to when the broadcast will be fully restored.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 8 PM EDT this evening for PAZ070-071-
     101>106.
NJ...Flash Flood Watch until 8 PM EDT this evening for NJZ008>010-
     012-013-015>019.
DE...Flash Flood Watch until 8 PM EDT this evening for DEZ001.
MD...Flash Flood Watch until 8 PM EDT this evening for MDZ008.
MARINE...None.

&&

Synopsis...Davis
Near Term...Johnson/Robertson
Short Term...Johnson
Long Term...Davis
Aviation...Davis/Johnson
Marine...Davis/Johnson
Tides/Coastal Flooding...
Equipment...
Hazardous weather outlook, Jul 31, 3:47 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
347 PM EDT Wed Jul 31 2019

DEZ002-003-MDZ012-015-019-020-NJZ001-007-020>023-027-PAZ054-055-
060>062-012000-
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-
Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-
Monroe-Berks-Lehigh-Northampton-
347 PM EDT Wed Jul 31 2019

...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, northern New Jersey, southern New
Jersey, east central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a chance of thunderstorms this afternoon and tonight. Some
of the storms may be severe, with damaging wind gusts the primary
threat. Locally heavy rainfall may also occur, leading to isolated
instances of flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-MDZ008-NJZ008>010-012-013-015>019-PAZ070-071-101>106-012000-
New Castle-Cecil-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
347 PM EDT Wed Jul 31 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

There is a chance of thunderstorms this afternoon and tonight. Some
of the storms may be severe, with damaging winds the primary threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-012000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
347 PM EDT Wed Jul 31 2019

...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a chance of thunderstorms this afternoon and tonight. Some
of the storms may be severe, with damaging wind gusts the primary
threat. Locally heavy rainfall may also occur, leading to isolated
instances of flooding.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-012000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
347 PM EDT Wed Jul 31 2019

...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a chance of thunderstorms this afternoon and tonight. The
storms may produce strong to severe wind gusts, leading to hazardous
conditions for small craft.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 31, 5:00 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      COLTS NECK              40.29N 74.18W
07/31/2019                   MONMOUTH           NJ   911 CALL CENTER

            VEHICLE UNDER WATER IN COLTS NECK. WAS
            REPORTEDLY NOT OCCUPIED.

&&

JEO
Special weather statement, Jul 31, 5:02 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
502 PM EDT Wed Jul 31 2019

NJZ020-022-025>027-312130-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-
502 PM EDT Wed Jul 31 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATLANTIC...SOUTH
CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

At 502 PM EDT, a strong thunderstorm was located near New Gretna, or
12 miles north of Atlantic City, moving southeast at 10 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Brigantine, Tuckerton, Port Republic, Bass River State Forest, New
Gretna and Mystic Island.

This includes Garden State Parkway between mile markers 43 and 44,
and between mile markers 46 and 56.

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3954 7426 3951 7428 3954 7431 3947 7430
      3946 7434 3943 7433 3940 7437 3946 7443
      3945 7446 3949 7453 3965 7443 3961 7426
      3958 7434 3955 7432 3957 7428 3956 7425
      3960 7421
TIME...MOT...LOC 2102Z 295DEG 10KT 3954 7440

MPS
Local storm report, Jul 31, 5:05 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      2 N MONMOUTH BEACH      40.36N 73.97W
07/31/2019                   MONMOUTH           NJ   911 CALL CENTER

            MULTIPLE FLOODED ROADS IN THE AREA OF SEA
            BRIGHT AND MONMOUTH BEACH.

&&

JEO
Local storm report, Jul 31, 5:10 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     BEACHWOOD               39.92N 74.21W
07/31/2019                   OCEAN              NJ   PUBLIC

            TREES DOWN IN BEACHWOOD. TIME ESTIMATED FROM
            RADAR.

&&

JEO
Special weather statement, Jul 31, 5:16 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
516 PM EDT Wed Jul 31 2019

NJZ020>022-026-027-312200-
Cumberland-Coastal Ocean-Ocean-Atlantic-Southeastern Burlington-
516 PM EDT Wed Jul 31 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC...
NORTHEASTERN CUMBERLAND AND SOUTH CENTRAL OCEAN COUNTIES...

At 516 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tuckerton to near Egg Harbor City to
Rosenhayn. Movement was east at 10 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Vineland, Millville, Buena, Egg Harbor City, Tuckerton, Weymouth,
Port Republic, Mays Landing, Mizpah, South Vineland, Rosenhayn,
Pomona, Elwood-Magnolia and Mystic Island.

This includes the following highways...
 Atlantic City Expressway between mile markers 13 and 21.
 Garden State Parkway between mile markers 42 and 51.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3951 7428 3955 7426 3954 7431 3950 7429
      3950 7434 3954 7433 3954 7439 3956 7441
      3949 7440 3941 7511 3948 7522 3949 7513
      3946 7508 3950 7508 3959 7448 3959 7431
      3958 7434 3955 7432 3958 7422
TIME...MOT...LOC 2116Z 279DEG 8KT 3955 7433 3952 7463 3946 7513

MPS
Local storm report, Jul 31, 5:42 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             GERMANSVILLE            40.70N 75.71W
07/31/2019  M0.25 INCH       LEHIGH             PA   PUBLIC

            MPING REPORT.

&&

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 3:28 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more17 hr
Jul 31, 1:02 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden28 min
Jul 31, 1:14 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jul 31, 1:19 PM EDTFlash Flood WarningPHIBurlington5 hr
Jul 31, 1:30 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer45 min
Jul 31, 1:43 PM EDTSpecial Marine WarningPHI62 min
Jul 31, 1:46 PM EDTFlash Flood WarningPHIBurlington, Mercer3 hr
Jul 31, 1:49 PM EDTSpecial Marine WarningPHI86 min
Jul 31, 1:57 PM EDTSpecial Weather StatementPHIOcean33 min
Jul 31, 2:11 PM EDTSevere Thunderstorm WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more49 min
Jul 31, 2:21 PM EDTAreal Flood AdvisoryPHIOcean4 hr
Jul 31, 2:23 PM EDTSevere Thunderstorm WarningPHIMonmouth52 min
Jul 31, 2:29 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean46 min
Jul 31, 2:29 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean46 min
Jul 31, 2:32 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more3 hr
Jul 31, 2:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer44 min
Jul 31, 2:53 PM EDTSevere Thunderstorm WarningPHIMonmouth52 min
Jul 31, 3:00 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean3 hr
Jul 31, 3:05 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean40 min
Jul 31, 3:06 PM EDTSpecial Marine WarningPHI54 min
Jul 31, 3:20 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset40 min
Jul 31, 3:24 PM EDTFlash Flood WarningPHIMonmouth4 hr
Jul 31, 3:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Somerset51 min
Jul 31, 3:39 PM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren4 hr
Jul 31, 3:39 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean51 min
Jul 31, 3:48 PM EDTFlash Flood WarningPHIOcean2 hr
Jul 31, 3:49 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Mercer, Monmouth41 min
Jul 31, 3:51 PM EDTSpecial Marine WarningPHI54 min
Jul 31, 3:58 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset17 min
Jul 31, 4:36 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 31, 4:52 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren38 min
Jul 31, 4:58 PM EDTFlash Flood WarningPHISussex, Warren4 hr
Jul 31, 5:02 PM EDTSpecial Weather StatementPHIAtlantic28 min
Jul 31, 5:16 PM EDTSpecial Weather StatementPHIAtlantic44 min
Jul 31, 5:27 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cumberland, Ocean, Salem48 min
Jul 31, 5:41 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more3 hr
Jul 31, 5:51 PM EDTSpecial Marine WarningPHI54 min
Jul 31, 5:55 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean35 min
Jul 31, 5:57 PM EDTSpecial Marine WarningPHI63 min
Jul 31, 6:05 PM EDTSpecial Marine WarningPHI55 min
Jul 31, 6:41 PM EDTSpecial Marine WarningPHI64 min
Jul 31, 6:53 PM EDTSpecial Marine WarningPHI54 min
Jul 31, 7:36 PM EDTSpecial Marine WarningPHI54 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.